# SDR CALA2025092909384

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Part number: 116A311810
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK RT FWD BODY FAIRING SUPPORT ANGLE  INBD END OF FRONT SPAR FIXED LEADING EDGE.  REMOVED AND REPLACED ZEE ANGLE RH BETWEEN STA. 727J AND 767 RBL 21 PER SRM 51-40-02-0G-0 AND DWG 146A7500.
